Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287387] of Mark A. Stern

Papers Published

  1. Sethi, S; Stern, M; Zaslow, E, Monopole and dyon bound states in N = 2 supersymmetric Yang-Mills theories, Nuclear Physics B, vol. 457 no. 3 (1995), pp. 484-510, ISSN 0550-3213 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We study the existence of monopole bound states saturating the BPS bound in N = 2 supersymmetric Yang-Mills theories. We describe how the existence of such bound states relates to the topology of index bundles over the moduli space of BPS solutions. Using an L2 index theorem, we prove the existence of certain BPS states predicted by Seiberg and Witten based on their study of the vacuum structure of N = 2 Yang-Mills theories. © 1995.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320